Journal of Mathematics and Statistics

Aims and Scope

The Journal of Mathematics and Statistics aims at publishing papers on the all areas of theoretical/applied mathematics and statistics. The areas of expertise of the Editorial Board include: mathematical and numerical analysis, algebra, geometry, topology, mathematical physics, discrete mathematics, operations research, mathematical programming, mathematical logic, mathematical control, dynamical systems, decision sciences, probability theory, statistical mechanics, applied statistics, mathematical finance, actuarial science & risk management, applied econometrics, bioinformatics, applications to the modeling of complex phenomena arising in physics, chemistry, biology, social, economics and behavioral sciences are also welcome. The scope of this journal is to provide a forum of exchange among scholars that employ mathematics and statistics in their research activity. The journal publishes research and review articles. Occasionally case reports, editorial, letters to editor, research notes, technical reports will be featured.



A Permutation Test for Comparing Two Correlated Receiver Operating Characteristic Curves

Okeh Uchechukwu Marius and Onyeagu Sidney
Volume : 16, Issue : 1 Pages : 62-75
Published On : May 24, 2020


A Robust Modification of Hestenes–Stiefel Conjugate Gradient Method with Strong Wolfe Line Search

Awad Abdelrahman, Osman O.O. Yousif and Khalid I. Osman
Volume : 16, Issue : 1 Pages : 54-61
Published On : May 14, 2020


Common Fixed Points of Generalized Cyclic C Class Ψ-ɸ-Λ Weak Nonexpansive Mappings

Sahar Mohamed Ali Abou Bakr
Volume : 16, Issue : 1 Pages : 47-53
Published On : March 14, 2020


Passive Approach for Fault Tolerant Controller Using Hybrid Controller Structure for Effective Level Control of Conical Tank System

Himanshukumar R. Patel and Vipul A. Shah
Volume : 16, Issue : 1 Pages : 35-46
Published On : February 7, 2020


Fast Approach to Factorize Odd Integers with Special Divisors

Xingbo Wang and Junjian Zhong
Volume : 16, Issue : 1 Pages : 24-34
Published On : January 27, 2020


Parameters Estimate of Autoregressive Moving Average and Autoregressive Integrated Moving Average Models and Compare Their Ability for Inflow Forecasting

Mohammad Valipour, Mohammad Ebrahim Banihabib and Seyyed Mahmood Reza Behbahani
Volume : 8, Issue : 3 Pages : 330-338
Cites : 54


Negative Binomial-Lindley Distribution and Its Application

Hossein Zamani and Noriszura Ismail
Volume : 6, Issue : 1 Pages : 4-9
Cites : 37


A Simple Robust Control Chart Based on MAD

Moustafa Omar Ahmed Abu-Shawiesh
Volume : 4, Issue : 2 Pages : 102-107
Cites : 33


Nonlinear Growth Models for Modeling Oil Palm Yield Growth

Azme Khamis, Zuhaimy Ismail, khalid Haron and Ahmad Tarmizi Mohammed
Volume : 1, Issue : 3 Pages : 225-233
Cites : 30



Volume : , Issue : Pages : -
Cites : 17


Parameters Estimate of Autoregressive Moving Average and Autoregressive Integrated Moving Average Models and Compare Their Ability for Inflow Forecasting

Mohammad Valipour, Mohammad Ebrahim Banihabib and Seyyed Mahmood Reza Behbahani
Volume : 8, Issue : 3 Pages : 330-338
Downloads : 22554


IDENTIFICATION OF PERIODIC AUTOREGRESSIVE MOVING-AVERAGE TIME SERIES MODELS WITH R

Hazem I. El Shekh Ahmed, Raid B. Salha and Diab I. AL-Awar
Volume : 10, Issue : 3 Pages : 358-367
Downloads : 17490


Time Series Forecasting by using Seasonal Autoregressive Integrated Moving Average: Subset, Multiplicative or Additive Model

Suhartono
Volume : 7, Issue : 1 Pages : 20-27
Downloads : 12785


Time Series Analysis of Rainfall and Temperature Interactions in Coastal Catchments

Gurudeo Anand Tularam and Mahbub Ilahee
Volume : 6, Issue : 3 Pages : 372-380
Downloads : 9487


Ordinal Logistic Regression Model: An Application to Pregnancy Outcomes

K. A. Adeleke and A. A. Adepoju
Volume : 6, Issue : 3 Pages : 279-285
Downloads : 7623


On the Importance of Pure Mathematics

Farida Kachapova
Volume : 10, Issue : 4 Pages : 421-422
Views : 11757


Time Series Forecasting by using Seasonal Autoregressive Integrated Moving Average: Subset, Multiplicative or Additive Model

Suhartono
Volume : 7, Issue : 1 Pages : 20-27
Views : 3590


Parameters Estimate of Autoregressive Moving Average and Autoregressive Integrated Moving Average Models and Compare Their Ability for Inflow Forecasting

Mohammad Valipour, Mohammad Ebrahim Banihabib and Seyyed Mahmood Reza Behbahani
Volume : 8, Issue : 3 Pages : 330-338
Views : 3398


Investigation of Socially Responsible Investment Markets (SRI) Using Dynamic Conditional Correlation (DCC) Method: Implications for Diversification

Gurudeo Anand Tularam, Eduardo Roca and Victor Siew Howe Wong
Volume : 6, Issue : 4 Pages : 385-394
Views : 2872


Time Series Analysis of Rainfall and Temperature Interactions in Coastal Catchments

Gurudeo Anand Tularam and Mahbub Ilahee
Volume : 6, Issue : 3 Pages : 372-380
Views : 2667


Tilted Beta Binomial Linear Regression Model: A Bayesian Approach

Edilberto Cepeda-Cuervo and Maria Victoria Cifuentes-Amado
Volume : 16, Issue : 1 Pages : 1-8


Canonical Correlation-based Tests for the Agreement of Sensory Panelists

Marcela C Rocha, Eric B Ferreira and Daniel F Ferreira
Volume : 16, Issue : 1 Pages : 9-19


The q-Riccati Algebra

Amna Hasan, Hakeem A. Othman and Sami H. Altoum
Volume : 16, Issue : 1 Pages : 20-23


Fast Approach to Factorize Odd Integers with Special Divisors

Xingbo Wang and Junjian Zhong
Volume : 16, Issue : 1 Pages : 24-34


Passive Approach for Fault Tolerant Controller Using Hybrid Controller Structure for Effective Level Control of Conical Tank System

Himanshukumar R. Patel and Vipul A. Shah
Volume : 16, Issue : 1 Pages : 35-46


Common Fixed Points of Generalized Cyclic C Class Ψ-ɸ-Λ Weak Nonexpansive Mappings

Sahar Mohamed Ali Abou Bakr
Volume : 16, Issue : 1 Pages : 47-53


A Robust Modification of Hestenes–Stiefel Conjugate Gradient Method with Strong Wolfe Line Search

Awad Abdelrahman, Osman O.O. Yousif and Khalid I. Osman
Volume : 16, Issue : 1 Pages : 54-61


A Permutation Test for Comparing Two Correlated Receiver Operating Characteristic Curves

Okeh Uchechukwu Marius and Onyeagu Sidney
Volume : 16, Issue : 1 Pages : 62-75